Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hall polynomials for affine quivers
HTML articles powered by AMS MathViewer

by Andrew Hubery PDF
Represent. Theory 14 (2010), 355-378 Request permission

Abstract:

We use Green’s comultiplication formula to prove that Hall polynomials exist for all Dynkin and affine quivers. For Dynkin and cyclic quivers this approach provides a new and simple proof of the existence of Hall polynomials. For non-cyclic affine quivers these polynomials are defined with respect to the decomposition classes of Bongartz and Dudek, a generalisation of the Segre classes for square matrices.
References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 16G20
  • Retrieve articles in all journals with MSC (2010): 16G20
Additional Information
  • Andrew Hubery
  • Affiliation: Department of Pure Mathematics, University of Leeds, Leeds LS2 9JT, United Kingdom
  • Email: a.w.hubery@leeds.ac.uk
  • Received by editor(s): October 8, 2007
  • Published electronically: April 30, 2010
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 14 (2010), 355-378
  • MSC (2010): Primary 16G20
  • DOI: https://doi.org/10.1090/S1088-4165-10-00374-2
  • MathSciNet review: 2644456